It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-15-2007, 08:40 AM   #1
Senior Member
(female)
 
Join Date: Mar 2007
Location: teesside,cleveland,UK
Posts: 178
maria1007 HB User
scott..............

hi scott and all,
Just a quick question for you........recently i have been 100%. Am on 20mg of cipramil and have been feeling on top of the world!!!!Been doing alsorts,shopping , super markets etc all the things i enjoy.Then the other day i received some bad news regading family members and was upset about it.I now have mild dizzies and headaches. Is it possible the stress of worrying could bring the symptoms about again. I must stress that the dizzies are nowhere near as bad as they once were,but from going from 100% it does affect you.I have been trying to stay calm about things but even my sleep is affected.I am an active sleep walker at the best of times but recently i am up and about during the night which is tiring!All i can think of is one minute im fine then the next im not,its gotta be stress related?
maria

 
Sponsors Lightbulb
   
Old 07-15-2007, 06:25 PM   #2
Senior Veteran
(male)
 
Join Date: Sep 2003
Location: Sydney, Australia
Posts: 2,297
studyin HB Userstudyin HB Userstudyin HB Userstudyin HB Userstudyin HB User
Re: scott..............

Hi Maria,

>>>... it's gotta be stress related?

Definitely. Stress is the number one enemy whether recovering from VN or if you have MAV. I'm now of the opinion that Cipramil is a vestibular migraine killer above all else (obviously removing anxiety is a major bonus and necessary for compensation as well). Maria, I was doing brilliantly earlier this year until my relationship came unstuck. BIG emotional stress out and, of course, the vestibular carpet was pulled not long after. I'm still not back to where I was and it's been over 3 months! But you will bounce back quickly again. My incident involved very strong and prolonged stress hence the serious set back. Try to resolve whatever it is causing you to feel upset although sounds as though you already have. There's definitely no room for harbouring resentment or holding grudges with a vestibular problem. We are forced to become better masters of our emotions. The price is too high if we aren't.

Just stay focused on being well again and don't worry about this small blip. It'll vanish again soon.

Best ... Scott

ps I'm wondering if I should go to a full dose of Cipramil after hearing of your rapid recovery. I've never used more than 15 mg. Might wait for this cold to burn out first and then decide.

 
Sponsors Lightbulb
   
Old 07-16-2007, 01:55 PM   #3
Senior Member
(female)
 
Join Date: Mar 2007
Location: teesside,cleveland,UK
Posts: 178
maria1007 HB User
Smile Re: scott..............

hi scott,
thanks for the reply,is reassuring to get advice from a fellow dizzy! Sorry for directing questions at you,but i know you are on cipramil also and the advice you give is so right on. Yeah 20mg has been working so well for me recently,just think the stress has triggered dizzies off again.It feels so good to feel normal again and then when you have blip its awful as you get used to feeling so good and dont want it to end! Sleep is a factor for me to. If i have a crappy nights sleep i know i will pay the next day.My mood also makes a difference to how i am in myself,if its a miserable day that puts a downer on things straight away.Doc is quite happy for me to stay on 20mg for time being,they keep reveiwing me.Hope your cold goes soon for you and maybe try 20mg see how it goes. Thanks again for advice.
maria....

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My ex got away scott-free justkeeppraying Relationship Health 17 05-15-2006 08:45 PM
Question for Scott re: dealing with the bad days dizzyblond Inner Ear Disorders 4 12-17-2005 03:44 PM
For Scott gloria2936 Inner Ear Disorders 60 12-06-2005 09:15 PM
Question for Scott Howie2 Inner Ear Disorders 51 11-03-2005 10:00 AM
Scott: I wanted to continue the thread.... CancerDad Relationship Health 18 09-19-2005 08:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!